# SDR SWAA2014092932388

- Difficulty date: September 17, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,439 hours, 33,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LT FRONT SEAT TRACK CRACKED AT AFT LOWER RADIUS.  R & R SEAT TRACK IAW AMM.
